# SDR UPS98225466

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION AT BS 380 RBL 45 TO 63 WL 208 ON UPPER SURFACE OF FLOORBEAM AND BOTTOM SURFACE AT FASTENER HOLES (C53-224-01.05-01).  CORROSION REMOVED IAW SRM 51-10-6 OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED FLOORBEAM IAW SRM 53-10-8.
